Skip to main content
placeholder image

The Two-Sided Factorization of Ordinary Differential Operators

Journal Article


Abstract


Publication Date


  • 1980

Citation


  • Browne, P. J., & Nillsen, R. (1980). The Two-Sided Factorization of Ordinary Differential Operators. Canadian Journal of Mathematics, 32(5), 1045-1057. doi:10.4153/cjm-1980-080-5

Web Of Science Accession Number


Start Page


  • 1045

End Page


  • 1057

Volume


  • 32

Issue


  • 5

Abstract


Publication Date


  • 1980

Citation


  • Browne, P. J., & Nillsen, R. (1980). The Two-Sided Factorization of Ordinary Differential Operators. Canadian Journal of Mathematics, 32(5), 1045-1057. doi:10.4153/cjm-1980-080-5

Web Of Science Accession Number


Start Page


  • 1045

End Page


  • 1057

Volume


  • 32

Issue


  • 5